# SDR SWAA2021052687769

- Difficulty date: May 28, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 40,809 hours, 24,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT LH SIDEWALL BODY FRAME GUSSET IS CRACKED AT BS 500D; STR 22L. / REMOVED AND REPLACED GUSSET AT B.S. 500D; STRINGER 22 LEFT I/A/W SRM 51-40-02-0G; DRAWING 143A9483 REV B; SOPM 20-20-02; SRM 51-40-05-0G; AMM 51-21-72-370; AMM 51-00-58-201 AND AMM 51-21-81-620
